Morphisms of Mislin genera induced by finite normal subgroups.
International Journal of Mathematics and Mathematical Sciences, Tome 32 (2002) no. 5, p. 281.
Voir la notice de l'article dans European Digital Mathematics Library
DOI :
10.1155/S0161171202203373
Classification :
20E22, 20E34, 20F18
Mots-clés : finitely generated nilpotent groups, -localizations, genera, -localizations
Mots-clés : finitely generated nilpotent groups, -localizations, genera, -localizations
@article{10_1155_S0161171202203373, author = {Hilton, P. J. and Witbooi, P. J.}, title = {Morphisms of {Mislin} genera induced by finite normal subgroups.}, journal = {International Journal of Mathematics and Mathematical Sciences}, pages = {281}, publisher = {mathdoc}, volume = {32}, number = {5}, year = {2002}, doi = {10.1155/S0161171202203373}, zbl = {1038.20023}, language = {en}, url = {https://geodesic-test.mathdoc.fr/articles/10.1155/S0161171202203373/} }
TY - JOUR AU - Hilton, P. J. AU - Witbooi, P. J. TI - Morphisms of Mislin genera induced by finite normal subgroups. JO - International Journal of Mathematics and Mathematical Sciences PY - 2002 SP - 281 VL - 32 IS - 5 PB - mathdoc UR - https://geodesic-test.mathdoc.fr/articles/10.1155/S0161171202203373/ DO - 10.1155/S0161171202203373 LA - en ID - 10_1155_S0161171202203373 ER -
%0 Journal Article %A Hilton, P. J. %A Witbooi, P. J. %T Morphisms of Mislin genera induced by finite normal subgroups. %J International Journal of Mathematics and Mathematical Sciences %D 2002 %P 281 %V 32 %N 5 %I mathdoc %U https://geodesic-test.mathdoc.fr/articles/10.1155/S0161171202203373/ %R 10.1155/S0161171202203373 %G en %F 10_1155_S0161171202203373
Hilton, P. J.; Witbooi, P. J. Morphisms of Mislin genera induced by finite normal subgroups.. International Journal of Mathematics and Mathematical Sciences, Tome 32 (2002) no. 5, p. 281. doi : 10.1155/S0161171202203373. https://geodesic-test.mathdoc.fr/articles/10.1155/S0161171202203373/
Cité par Sources :